Results 1 to 2 of 2
Lexapro withdrawal
  1. #1
    quietgirl_12 is offline New Member
    Join Date
    Dec 2007
    Posts
    2

    Default Lexapro withdrawal

    I have been taking Lexapro for over a year now. I started at 2mg, then 5mg, then 10mg. I couldn't take 10 though because the fatigue was sooo bad I couldn't walk. I felt so drained, I had no energy. I started taking Lexapro for panic and anxiety attacks, I had depression too. The Lexapro helped the anxiety and panic, but not the depression so I started taking Welbutrin at 100mg. I'm a small person, so I always required the lowest dose made. The depression went away so I quit taking the Welbutrin cold turkey. Everything was fine, I was taking 5mg of the Lexapro every other day because it made me sleepy. Then I ran out of Lexapro and it took a couple of days to get my prescription filled. Then when I started taking the Lexapro again i started having panic attacks again, bad ones, I passed out twice. Everything came back worse. My nurse practitioner said to just keep taking it regularly so i did, but the panic attacks remained. So I have been trying to tapper off cause I heard you have to do that. So I went to 2.5mg every other day, to twice a week. Everytime I took it I had a panic attack, but without it, I had the brain shivers and dizziness. I have quit taking Lexapro now and I haven't taken it in 2 weeks. I've been dealing with the brain shivers and dizziness, which isn't that bad. I've noticed that I'm hot, I'm usually cold natured. I think the anxiety is coming back. The dreams are awful and weird and everynight 2 or 3 of them. I had a panic attack this morning when I woke up. It was one that I haven't had in a while. I seriously think that there is different kinds. I usually have them when i'm trying to sleep, but this one was when I just got up. I felt like I was going crazy and I felt like I was going to lose my mind. Also I have noticed since tappering off the Lexapro that I forget things. Simple things, like words, like air freshner, people's names that I know and have said a million times. I'm only 24. My nurse practitioner is at college where I go and I'm on christmas break. I don't know what to do. However, I had some gin and mt. dew last night, for the first time in my life. The alcohol could have brung it on. I don't know.

  2. #2
    MarilynMegson is offline New Member
    Join Date
    Dec 2007
    Location
    Lewisville, TX
    Posts
    3

    Default

    I know how you feel!
    I just joined this site cause I'm freaking out over the same meds. I quit taking it cold turkey after three years, and having some really scary stuff going on. Mt Dew was always a migraine and panic attack trigger for me. I think its the excessive high amounts of sugar and what not in it. Don't drink it. It makes your heart race, which with people with anixiety triggers other symptoms.
    I suggest when you have a panic attack, just breathe. Lay down and say to yourself "in" "out" as you breathe in and out. It sounds really silly. But it will calm you and your heart rate down. Just try and relax, and keep telling yourself to breathe. A panic attack will not kill you, just makes you feel like you're about to die lol. Hang in there, I know its hard.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22